Subadditive separating maps between regular Banach function algebras
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 753-761
Published online December 1, 2007
Fereshteh Sady and Yousef Estaremi
Tarbiat Modares University, Tarbiat Modares University
Abstract : In this note we extend the results of \cite{BN2} concerning subadditive separating maps from $A=C(X)$ to $B=C(Y)$, for compact Hausdorff spaces $X$ and $Y$, to the case where $A$ and $B$ are regular Banach function algebras (not necessarily unital) with $A$ satisfying Ditkin's condition. In particular we describe the general form of these maps and get a result on continuity of separating linear functionals.
Keywords : separating maps, regular Banach function algebras, Ditkin's condition, strongly pointwise subadditive map
MSC numbers : Primary 46J10, Secondary 46E25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd